# SDR IPXA2025120229938

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 25,768 hours, 15,621 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GROUND WHILE SECURING FOR FLIGHT, MAIN ENTRY DOOR SLIDE WOULD NOT ARM - LEVER WOULD NOT MOVE TO THE ARMED POSITION.  UPON TROUBLESHOOTING INSPECTED L1 & MCD SEALS. NO FAULTS FOUND AT THIS TIME. FOUND L1 DOOR SLIDE EJECTOR BAG RELEASE CABLE/ QUICK DISCONNECT ASSY, DROOPING AND PUSHING GRIT BAR UP AND NOT ALLOWING IT TO ENGAGE INTO THE FLOOR FITTING. INSPECTED AND RE-STOWED INTO SLIDE AND OP CHECKED DOOR ARMING SYSTEM A300 AMM 52-10-00/301, SYSTEM OPERATES NORMALLY AT THIS TIME. THIS CLEARS MEL 2863247, MEL 52-11-01-2-3. PLACARD REMOVED OKAY TO CONTINUE SERVICE.
